# SDR SWIA2023010017

- Difficulty date: January 17, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY - CLEAT SECURING INTERCOSTAL AT STGR 14L TO FRAME @ FS 625 CRACKED     (C-CHECK RO 2/26/2023)    REMOVED AND INSTALLED NEW AFT EQUIPMENT BAY - CLEAT/ INTERCOSTAL P/N 601-35012-52 AT STGR 14L TO FRAME @ FS 625 REF CRJ200 SRM 51-42-21 AND DWG 601-35012 REV D  COMPLIED WITH TASK CARD 51-900-1003-SKY SEE CONTINUATION CARD FOR DETAILS
